MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X29800100A16MB
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nodule (4551)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, hcp reported a pdo thread lift with four threads implanted on (b)(6) 2024.According to the hcp, eleven days later (b)(6) 2024), the patient experienced swelling in the right mucosa.Hcp prescribed augmentin and prednisone to the patient.Hcp stated after 1.5 months, the threads were palpable on the patient's cheek and mucosa, with nodules on the mucosa and a 0.5 cm nodule on the right side of the patient's face.On (b)(6) 2024, hcp provided pictures of before and after the procedure.Hcp stated that seven weeks after the procedure, the lesion appeared and was already doing much better.Buccal mucosa was swollen and bumpy along the course of the thread.According to the hcp, swelling inside of the patient's cheeks and skin never really went away.Hcp requested medical advice from the medical director.On (b)(6) 2024, the medical director was sent the information pertaining to this case to provide medical advice.On (b)(6) 2024, the medical director provided medical advice to the hcp which the medical director stated: "appears to be a granuloma - if they felt the thread inside the buccal mucosa it was probably too deep / too close to the oral cavity and may have caused the infection/granuloma.I would have them treat this like any other granuloma based on their medical director's assessment/judgment.In my practice, i treat granulomas with oral antibiotics and intralesional 5-fu and diluted triamcinolone (k-5) and repeat after 4-6 weeks as needed." the hcp requested to have someone call her as there have been a few developments with the patient.According to the hcp, there is a puss at stenson's duct, and the hcp has the patient on clindamycin.On (b)(6) 2024, the hcp's contact information was provided to the medical director to call the hcp directly.The medical director stated that he left a voicemail with the hcp.On (b)(6) 2024, follow up communication was made to the hcp, which they replied that they did speak with the medical director and the patient was refunded.Patient has not followed up with the hcp.On (b)(6) 2024, another follow-up was made to the hcp to inquire about the status of the patient.On (b)(6) 2024, hcp stated that the patient has not replied to any further communication.The case is closed as the patient has not replied to any communications from the customer and the customer is unable to provide the status of the patient.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key20378221
Report Number3007895168-2024-00015
Device Sequence Number3795671
Product Code NEW
UDI-Device Identifier10652927721314
UDI-Public10652927721314
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberPX2X29800100A16MB
Device Lot NumberW278-21
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUGMENTIN; CLINDAMYCIN; PREDNISONE
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight73 KG